Exercise induced dyskinesia

Common Questions and Answers about Exercise induced dyskinesia

exercise

Avatar n tn I have biliary dyskinesia with an ejection fraction of 23%. I am on a very low fat diet and I eat very little dairy or wheat.I have become very skinny since this began-- about 2 years ago. My symptoms include stomach pain that moves all over my stomach area after almost every meal, but especially dinner, nausea, bloating, gas, intestinal pain, sore throat, sometimes a feeling of heaviness/pain at my sternum, but I do not have upper right quadrant pain.
Avatar n tn 2D LVEF is about 30 % (LVEF in Mar'2009 was 38%) 3)Sclerosed aortic valve 4) Mild MR and TR seen Mild PH. RVSP 50 mmHg. Stress test was negative for exercise induced Ischaemic heart disease. Doc has started her on medication since last week. Also mentioned she had a mild Heart attack sometime ago.
Avatar m tn These meds can be effective when all else has failed, but the problem with using drugs to help you sleep is that eventually they stop working and you get rebound insomnia, which is even harder to treat and you end up on drugs for sleep forever. Sometimes that's not a bad thing because nothing else was ever found to help -- not meditation, exercise, therapy, nothing.
Avatar f tn Physical exercise and diet have acted on all the body but paunch. (Please think if you know some medical centre or specialist (surgeon???) who could give me advice. Links, addresses, similar experiences are welcome) Italian little Extra-terrestrial woman.
Avatar f tn I will try to keep this as brief as possible, though I have a lot to say! I am a 28 year old female, 5'7 & 120 lbs. I take ballet class 3 times a week and do cardio type exercise a few times a week. Exercise is my stress relief (well, it was). I work full time and am in graduate school full time. I have Asthma & ADHD and take medication for both (Asmanex at night and pirbuterol inhaler for day for Asthma and Adderall 20 mg XR in AM, 20 mg IR in PM for the ADHD).
Avatar n tn But, it can also simply be caused by stress. Good diet and exercise (especially) can be quite effective in releiving your symptoms if the condition is not of serious origin. If your symptoms persist for more than 2 weeks or become worse, you should consult a physician or neurologist.
Avatar f tn try to ask for trazadone? I take 150mg a night or I wont sleep cuz I have neuroleptic induced tardive dyskinesia from taking abilify. kolonipin is for anxiety not a sleep aide.
431119 tn?1203952409 Paroxysmal exercise-induced dyskinesia, and paroxysmal hypnogenic dyskinesia (sleep related). Other condition that could cause movements similar to what you describe is hyperekplexia, which is characterized by generalized stiffness and exaggerated “myoclonic” startle reactions, and this could be hereditary or not.
Avatar n tn Augmentation of the left ventricular wall motion however, still remains slightly hypokinetic even though there is no exercise-induced hypokinesis or dyskinesia as compared to the resting images. Conclusion: Abnormal resting left ventricular function as described above however no evidence of exercise-induced ischemia by left ventricular wall motion analysis poststress with actually moderate augmentation of the left ventricular wall motion with no specific localized area of worsening wall motion.
Avatar m tn Then you should definitely see a neurologist as it is an after effect of that and it could probably be mitigated even if never reversed. I know that amphetamines can cause tardive dyskinesia like I have (from use of standard anti-psychotics as I've posted) and that is treatable. I am not familiar with the after effects of other drugs but if its something that strong then a consult with a neurologist is warranted.
Avatar f tn permanent neuroleptic-induced tardive dyskinesia is what it is called I didn't hear about it until later cuz its so rare they don't study it :(
253566 tn?1219683299 It would be important to let them know that. I have advanced tardive dyskinesia and there are whole classes of medications I couldn't take as they'd interact. I developed that from when I was given Zyprexa with a typical antipsychotic which came from a misdiagnosis of paranoia when in reality it was medication induced phobia. However, I did need antipsychotics the whole time and still do.
773755 tn?1328123377 Multiple chemical sensitivities 5. Asthmatic bronchitis, obstructive bronchitis, exercise induced shortness of breath, mouth breathing, frequent deep breathing, chest and shoulder breathing. 6. Absence of pause after exhalation during resting 7. Breathing arrhythmia or hunger for air 8. Unable to take a deep breath 9. Chest constriction 10. Discomfort related to stuffy air 11. Difficult to nose breathe at rest or during light physical activity 12. Nasal congestion, rhinitis 13.
Avatar n tn Usually fatty liver is not a cause for significant liver problems. Lipitor can cause a drug-induced liver damage. Patients taking this medication must be monitored for elevations of liver tests. Often one is left trying to decide if the elevations of the liver tests represent fatty liver or drug-induced damage. If you increase the Lipitor dosage, it is necessary to monitor your liver tests frequently.
Avatar n tn I'm putting info written by experts here to try to stop someone else from ending up with MS symptoms and the mass of disabling stuff that can result from Paxil and, more importantly, to stop other mothers from losing their young children to paxil-induced suicidal ideation and you seem to be turning it into a personal vendetta. There is no answer and life isn't fair. It isn't fair for your son, it wasn't fair to those who died, it isn't fair to me.
Avatar f tn Paradoxical Vocal Fold Motion (PVFM) Other names vocal cord dysfunction (VCD) stridor laryngospasm paradoxical vocal cord motion (PVCM) laryngeal dyskinesia PVFM is commonly seen in young athletes who develop symptoms during athletic exertion. These athletes may be incorrectly diagnosed with exercise-induced asthma. The disorder is also common in adults. Symptoms often cause awakening in the middle of the night, but they may occur at any time.
335728 tn?1331418012 These athletes may be incorrectly diagnosed with exercise-induced asthma. The disorder is also common in adults. Symptoms often cause awakening in the middle of the night, but they may occur at any time. These symptoms may be triggered by eating or drinking, especially something sour.
Avatar n tn The scan diagnosis is Low gallbladder ejection consisted with biliary dyskinesia. The gallbladder ejection was calculated to be 11%. The pain that I have been getting seemed to have gotten worse ever since I had the HIDA scan. I also have pain on the lower right side of my stomache.
Avatar n tn I realized that my eating habits were horrible, and there was little to no exercise 10 years ago. For the past 10 years I have only fluctuated maybe 5 pounds up or down and that is because I watch what I eat and exercise. So in all honesty, I really do like the Depo Shot, if I can somehow relate my symptoms of anxiety/depression to this Shot than I will change my mind about my thoughts, but as of now I'm going hormone free and I'm happy about it. Detox time, here I come!!!!!!!!!!!!
551343 tn?1506834118 or FIBRO when they dont have answers, but you have to look outside the box, and write down your symptoms and then compare them with fibro/ms/me. Dont forget exercise is good for someone with fibro. Exercise is bad for someone with ME it takes them longer to recover and that is what causes the fatique Usually people with MS get tired with exercise but recover quickly with rest. You have to believe in yourself.
472570 tn?1274689487 Try to explain this to the vast medical community and they pour the antipsychotics so fast down your throat you will truly end up as a psychic zombie as well and finally give in to these critters. ( similar already happen, I was in this RX induced lull and decided to be normal again and moved into a CARPETED two story loft apartment and since then bug explosion galore and I thought I had it bad before that.